# SDR 9714766632

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW NOTICED OIL QUANTITY FOR THE NR 1 ENGINE WAS DECREASING AT A GREATER RATE THAN NORMAL.  INDICATED QUANTITY HAD DECREASED FROM 4 GALLONS TO 2 GALLONS IN 5 HOURS FLIGHT TIME.  PRESSURE AND TEMPERATURE REMAINED NORMAL.  MAINTENANCE CONTROL ADVISED REDUCING POWER WHICH REDUCED CONSUMPTION.  AIRCRAFT DIVERTED TO MSP.  MAINTENANCE REPLACED THE NR 1 ENGINE.
